# SDR SWAA042560

- Difficulty date: September 1, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LEFT WING NR 1 L/E KRUGER FLAP OUTBOARD STIFFENER, CRACKED.  REMOVED AND REPLACED FLAP PER MM.  (M)SWAA
